Journal of the European Mathematical Society
Full-Text PDF (337 KB) | Metadata | Table of Contents | JEMS summary
New estimates for elliptic equations and Hodge type systemsJean Bourgain and Haïm Brezis (1) School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, NJ 08540, PRINCETON, UNITED STATES
(2) Department of Mathematics, Rutgers University, Hill Center, Busch Campus, 110 Frelinghuysen Road, NJ 08854, PISCATAWAY, UNITED STATES
We establish new estimates for the Laplacian, the div-curl system, and more general Hodge systems in arbitrary dimension n, with data in L1. We also present related results concerning differential forms with coefficients in the limiting Sobolev space W1,n.
Keywords: Elliptic systems, data in L1, div-curl, Hodge systems, limiting Sobolev spaces, differential forms, Littlewood–Paley decomposition, Ginzburg–Landau functional
Bourgain Jean, Brezis Haïm: New estimates for elliptic equations and Hodge type systems. J. Eur. Math. Soc. 9 (2007), 277-315. doi: 10.4171/JEMS/80